Like us on FacebookFollow us on TwitterView our YouTube channelView our blog on BlogspotView our photo album on Picasa

Search within Results:
Display Options:

Select All    Deselect All
 |   | 
  Record Links
Author (up) Haller, G.; Beron-Vera, F.J. edit  url
 search Google Scholar  doi
  Title Geodesic theory of transport barriers in two-dimensional flows Type Journal Article
  Year 2012 Publication Physica D: Nonlinear Phenomena Abbreviated Journal Physica D: Nonlinear Phenomena  
  Volume 241 Issue 20 Pages 1680-1702  
  Deep-C Funded no GoMRI Funding yes Peer Reviewed yes
  Keywords Transport; Coherent structures; Non-autonomous dynamical systems; Manifolds; Invariant tori  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0167-2789 ISBN Medium  
  Area Expedition Conference  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records:

A long-term, interdisciplinary study of deep sea to coast connectivity in the northeastern Gulf of Mexico.

Home     |      About Us     |      Research Areas     |      Data Center     |      News & Multimedia     |      Education & Outreach     |      Contact Us     |      Join Our EMail List